# SDR UPS06146752

- Difficulty date: April 25, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL 320 F/O WINDSHIELD CRACKED AND DELAMINATED FOLLOWED BY WINDSHIELD AND LAT WINDOW HEAT FAULT.  INSTALLED NEW F/O WINDSHIELD IAW 56-11-11-4 AND REPLACED RIGHT WINDOW TEMP CONTROLLER IAW MM 30-42-11-4, WINDOW HEAT OPS CKS GOOD PER MM 30-42-00-5.
